Another look at the disjoint blocks bootstrap
No abstract is available for this item.
Volume (Year): 18 (2009)
Issue (Month): 1 (May)
|Contact details of provider:|| Web page: http://www.springerlink.com/link.asp?id=120411|
|Order Information:||Web: http://link.springer.de/orders.htm|
References listed on IDEAS
Please report citation or reference errors to , or , if you are the registered author of the cited work, log in to your RePEc Author Service profile, click on "citations" and make appropriate adjustments.:
- Lahiri, S.N., 2002. "On The Jackknife-After-Bootstrap Method For Dependent Data And Its Consistency Properties," Econometric Theory, Cambridge University Press, vol. 18(01), pages 79-98, February.
- Dragan Radulović, 2004. "Renewal type bootstrap for Markov chains," TEST: An Official Journal of the Spanish Society of Statistics and Operations Research, Springer, vol. 13(1), pages 147-192, June.
When requesting a correction, please mention this item's handle: RePEc:spr:testjl:v:18:y:2009:i:1:p:195-212. See general information about how to correct material in RePEc.
For technical questions regarding this item, or to correct its authors, title, abstract, bibliographic or download information, contact: (Guenther Eichhorn)or (Christopher F Baum)
If references are entirely missing, you can add them using this form.